Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 4, Issue 1, 2010
Metadata
 

Geometric characterization of flat groups of automorphisms
Udo Baumgartner, Günter Schlichting and George A. Willis
pp. 1–13
Abstract | Full-Text PDF (176 KB) | Metadata

Free subalgebras of Lie algebras close to nilpotent
Alexey Belov and Roman Mikhailov
pp. 15–29
Abstract | Full-Text PDF (178 KB) | Metadata

A hyperbolic Out(Fn)-complex
Mladen Bestvina and Mark Feighn
pp. 31–58
Abstract | Full-Text PDF (289 KB) | Metadata

Stable commutator length in word-hyperbolic groups
Danny Calegari and Koji Fujiwara
pp. 59–90
Abstract | Full-Text PDF (278 KB) | Metadata

Random subgroups of Thompson’s group F
Sean Cleary, Murray Elder, Andrew Rechnitzer and Jennifer Taback
pp. 91–126
Abstract | Full-Text PDF (333 KB) | Metadata

Equivariant bundles and isotropy representations
Ian Hambleton and Jean-Claude Hausmann
pp. 127–162
Abstract | Full-Text PDF (389 KB) | Metadata

Describing all bi-orderings on Thompson’s group F
Andrés Navas and Cristóbal Rivas
pp. 163–177
Abstract | Full-Text PDF (183 KB) | Metadata

On semisimple representations of universal lattices
Daniel K. Shenfeld
pp. 179–193
Abstract | Full-Text PDF (211 KB) | Metadata

Examples of hyperlinear groups without factorization property
Andreas Thom
pp. 195–208
Abstract | Full-Text PDF (212 KB) | Metadata